# SDR 05FDEA00895

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 480 TO 690, LBL 45 HAS CORROSION AND EXISTING BLEND REPAIRS AND REQUIRES REPLACEMENT PER 7-5340-7-5002.  REMOVED SEAT TRACK IAW SRM 51-30-2.  NEW SEAT TRACK FABBED ON TRAVELER T5/512298, CUT OUT SECTION OF TRACK AT 480 - 510 IAW SRM 53-10-5 FIG 1.  FABRICATED REPAIR PARTS FROM 60-6549/24 BATCH 30754-1, FROM 60-338/24 BATCH 869734, FROM 7075 T-6 250C BATCH 555535 IAW SRM 53-10-5 FIG 1.  LOCATED AND DRILLED HOLES IAW SRM 51-10-2, INSTALLED SEAT TRACK IAW SRM 51-30-2, STA 480 - 690.  PERFORMED J-VIEW OF DWG 2902.
